# SDR 97ZZZX1693

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Cessna TU206G
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16202700
- Condition: Cracked
- Location: Outer Half
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND 50MM (2 INCH) LONG CRACK IN THE RADIUS OF THE OUTER WHEEL HALF DIRECTLY BELOW ONE OF THE THREE BOLTS WHICH HOLD THE TWO HALVES TOGETHER.  (BOLT IS DIRECTLY OPPOSITE THE VALVE CORE HOLE.)  NO OPINION AS TO CAUSE.
